I miscarried on 1/8/2010. My HCG levels on 1/22/2010 was 2600 and progestrone at .8. Since this time I have been bloated in the abdomen and thigh area as well as a weight gain of 8 pounds. Is this typical after miscarriage? Is it from hormones? ANy help would be appreciated.
I am so sorry for your loss! I miscarried on the 19th December 2009! Different women react differently in terms of their bodies! My legs were hurting after the D&C really badly! so my obgyn told me I am lacking calcium so drank a lot of milk! as for the weight gain that too happened to me! I only gained like 3 pounds in my 14 weeks of pregnancy but after my miscarriage I gained like 9 pounds! our bodies react differently even though we all have the same parts...I would suggest you contact your doc...one thing I have learnt is that you have to stand strong against doctors and if one does not give you the correct answers or attention you find another one! don't be left unsatisfied and keep bothering the doctors for answers and tests. I made the mistake of being too soft and I feel I lost my baby due to this. But now I don't back down I keep at them for answers and I finally get them!
I wish you a speedy recovery and I know our babies are smiling down at us from heaven.
Thank you very much for the input. I am going to the doctor today. I couldn't take the bloating and weight gain anymore. I took a lasix 80 mg (water pill) last night and woke up with all 12 pounds lost. That tells me it's water weight and something is wrong. I wish you luck as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.